Mário Jorge Edmundo

Contactos

Departamento de Matemática

Sala/Gabinete 6.1.12
Ext. Principal 26112
Telefone Direto 217500270
Email mjedmundo@ciencias.ulisboa.pt

Carreira Docente Universitário
Categoria Professor Associado

Indicadores

ResearcherID
Orcid
Notice (8): Undefined variable: cienciaID [APP/View/PaginaPessoal/index.ctp, line 373]

Palavras Chave

Keywords


Interesses Científicos

Teoria de modelos (Lógica matemática). Estruturas o-minimais (teoría de modelos analítica, incluindo geometría semi-algébrica e sub-analítica). Aplicações da teoria de modelos.


Scientific Interests

Model theory (Mathematical logic). O-minimal structures (analytic model theory, including Semi-algebraic and Sub-analytic geometry). Applications of model theory.


Publicações selecionadas
  • "Sheaves on T-topologies" (with L. Prelli) J. Math. Soc. Japan 68 (1) (2016) 347-381.
  • "Discrete subgroups of locally definable groups" (with A. Berarducci and M. Mamino) Selecta Math. (New Series) 19 (3) (2013) 719-736.
  • "Comparison theorems for o-minimal singular (co)homology" (with A.Woerheide). Trans. Amer. Math. Soc. 360 (9) (2008) 4889-4912.
  • "Integration of positive constructible functions against Euler characteristic and dimension" (with R.Cluckers) J. Pure Appl. Algebra 208 (2) (2007) 691-698.
  • "Definably compact abelian groups" (with M.Otero) J. Math. Logic 4 (2) (2004) 163-180.

Ver todas as Publicações